Yangians, quantum groups and solutions of the quantum dynamical Yang-Baxter equation

D. Arnaudon, L. Frappat, E. Ragoucy, J. Avan, M. Rossi

Research output: Contribution to journalArticle

Abstract

We construct Drinfel'd twists that define deformed Hopf structures. In particular, we obtain deformed double Yangians and dynamical double Yangians.

Original languageEnglish
Pages (from-to)1254-1259
Number of pages6
JournalCzechoslovak Journal of Physics
Volume51
Issue number12
DOIs
Publication statusPublished - Dec 2001

Fingerprint

Yang-Baxter Equation
Quantum Groups
Twist

Cite this

Arnaudon, D. ; Frappat, L. ; Ragoucy, E. ; Avan, J. ; Rossi, M. / Yangians, quantum groups and solutions of the quantum dynamical Yang-Baxter equation. In: Czechoslovak Journal of Physics. 2001 ; Vol. 51, No. 12. pp. 1254-1259.
@article{a64d4419e8f64949adbf8efcaf93b0be,
title = "Yangians, quantum groups and solutions of the quantum dynamical Yang-Baxter equation",
abstract = "We construct Drinfel'd twists that define deformed Hopf structures. In particular, we obtain deformed double Yangians and dynamical double Yangians.",
author = "D. Arnaudon and L. Frappat and E. Ragoucy and J. Avan and M. Rossi",
year = "2001",
month = "12",
doi = "10.1023/A:1013397331187",
language = "English",
volume = "51",
pages = "1254--1259",
journal = "Czechoslovak Journal of Physics",
issn = "0011-4626",
publisher = "Springer",
number = "12",

}

Yangians, quantum groups and solutions of the quantum dynamical Yang-Baxter equation. / Arnaudon, D.; Frappat, L.; Ragoucy, E.; Avan, J.; Rossi, M.

In: Czechoslovak Journal of Physics, Vol. 51, No. 12, 12.2001, p. 1254-1259.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Yangians, quantum groups and solutions of the quantum dynamical Yang-Baxter equation

AU - Arnaudon, D.

AU - Frappat, L.

AU - Ragoucy, E.

AU - Avan, J.

AU - Rossi, M.

PY - 2001/12

Y1 - 2001/12

N2 - We construct Drinfel'd twists that define deformed Hopf structures. In particular, we obtain deformed double Yangians and dynamical double Yangians.

AB - We construct Drinfel'd twists that define deformed Hopf structures. In particular, we obtain deformed double Yangians and dynamical double Yangians.

UR - http://www.scopus.com/inward/record.url?scp=0035737356&partnerID=8YFLogxK

U2 - 10.1023/A:1013397331187

DO - 10.1023/A:1013397331187

M3 - Article

VL - 51

SP - 1254

EP - 1259

JO - Czechoslovak Journal of Physics

JF - Czechoslovak Journal of Physics

SN - 0011-4626

IS - 12

ER -